Alert archive / Massachusetts / Gale Warnings in 2015
Gale Warning 40, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale warning at Jan 5, 2015, 10:11 PM EST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2015, 10:11 PM EST (03:11 UTC)
- Expired
- Jan 6, 2015, 1:00 AM EST
- In force
- 3 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
667 WHUS71 KBOX 060311 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1011 PM EST MON JAN 5 2015 ...WESTERLY GALES LINGERING INTO THE OVERNIGHT HOURS... ANZ254>256-060600- /O.EXP.KBOX.GL.W.0038.000000T0000Z-150106T0300Z/ /O.NEW.KBOX.GL.W.0040.150106T0311Z-150106T0600Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1011 PM EST MON JAN 5 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 45 KT. SEAS 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231-232-060600- /O.EXP.KBOX.GL.W.0038.000000T0000Z-150106T0300Z/ /O.NEW.KBOX.GL.W.0040.150106T0311Z-150106T0600Z/ CAPE COD BAY-NANTUCKET SOUND- 1011 PM EST MON JAN 5 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 40 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ230-060600- /O.EXP.KBOX.GL.W.0039.000000T0000Z-150106T0300Z/ /O.EXA.KBOX.GL.W.0038.000000T0000Z-150106T0600Z/ BOSTON HARBOR- 1011 PM EST MON JAN 5 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 35 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ236-060600- /O.EXP.KBOX.SC.Y.0003.000000T0000Z-150106T0300Z/ /O.NEW.KBOX.SC.Y.0004.150106T0311Z-150106T0600Z/ NARRAGANSETT BAY- 1011 PM EST MON JAN 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-060600- /O.CON.KBOX.GL.W.0038.000000T0000Z-150106T0600Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 1011 PM EST MON JAN 5 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ233>235-237-060600- /O.CON.KBOX.SC.Y.0003.000000T0000Z-150106T0600Z/ VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1011 PM EST MON JAN 5 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ RLG FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
1 follow-up statement
097 WHUS71 KBOX 060605 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 105 AM EST TUE JAN 6 2015 ANZ254>256-061415- /O.EXP.KBOX.GL.W.0040.000000T0000Z-150106T0600Z/ /O.NEW.KBOX.SC.Y.0005.150106T0605Z-150106T1500Z/ COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 105 AM EST TUE JAN 6 2015 ...THE GALE WARNING HAS BEEN REPLACED BY A SMALL CRAFT ADVISORY WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ250-251-061415- /O.EXP.KBOX.GL.W.0038.000000T0000Z-150106T0600Z/ /O.NEW.KBOX.SC.Y.0005.150106T0605Z-150106T1500Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 105 AM EST TUE JAN 6 2015 ...THE GALE WARNING HAS BEEN REPLACED BY A SMALL CRAFT ADVISORY WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231-232-061000- /O.EXP.KBOX.GL.W.0040.000000T0000Z-150106T0600Z/ /O.NEW.KBOX.SC.Y.0005.150106T0605Z-150106T1000Z/ CAPE COD BAY-NANTUCKET SOUND- 105 AM EST TUE JAN 6 2015 ...THE GALE WARNING HAS BEEN REPLACED BY A SMALL CRAFT ADVISORY WHICH IS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING. * WINDS AND SEAS...NORTHWEST WINDS 5 TO 15 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-060715- /O.EXP.KBOX.GL.W.0038.000000T0000Z-150106T0600Z/ BOSTON HARBOR- 105 AM EST TUE JAN 6 2015 ...GALE WARNING HAS EXPIRED... $$ ANZ233>235-237-060715- /O.EXP.KBOX.SC.Y.0003.000000T0000Z-150106T0600Z/ VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 105 AM EST TUE JAN 6 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ ANZ236-060715- /O.EXP.KBOX.SC.Y.0004.000000T0000Z-150106T0600Z/ NARRAGANSETT BAY- 105 AM EST TUE JAN 6 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ RLG FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Jan 5, 6:32 PM EST, 3 hours 39 minutes earlier.
Area forecast discussion, Jan 5, 6:32 PM EST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
632 PM EST MON JAN 5 2015
.SYNOPSIS...
WINDS WILL DIMINISH THIS EVENING AS HIGH PRESSURE BRIEFLY CROSSES
OVER THE AREA. A WEAK LOW PRESSURE MAY BRING A PERIOD OF LIGHT
SNOW DURING TUESDAY. AN ARCTIC FRONT CROSSES THE REGION
WEDNESDAY...WHICH MAY PRODUCE A FEW SNOW SHOWERS OR SQUALLS.
BLUSTERY AND BITTERLY COLD CONDITIONS ARE EXPECTED WEDNESDAY NIGHT
INTO THURSDAY. MORE SNOW SHOWERS ARE POSSIBLE THURSDAY NIGHT AND
FRIDAY...THEN MAINLY DRY CONDITIONS INTO NEXT WEEKEND WITH BELOW
NORMAL TEMPERATURES.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
700 PM UPDATE...
GUSTY WESTERLY WINDS WILL CONTINUE TO DIMINISH OVER THE NEXT FEW
HOURS THANKS TO LOST HEATING. LLJ HAS ALSO SHIFTED AWAY FROM THE
REGION HOWEVER...LINGERING GUSTS NEAR 20 MPH POSSIBLE ESP ALONG
THE EAST COASTLINE. THEREFORE PLAN ON LETTING THE WIND ADV EXPIRE
AT 7PM. THIS WESTERLY FLOW HAS BROUGHT IN SOME VERY DRY AIR WITH
SOME SITES ALREADY REPORTING DEWPOINTS BELOW 0F. TEMPERATURES HAVE
ALSO DROPPED A TAD QUICKER THEN FORECASTED SO HAVE ADJUST TO
ACCOUNT FOR THIS CHANGE. OTHERWISE BULK OF THE FORECAST REMAINS ON
TRACK FOR TONIGHT.
PREVIOUS DISCUSSION...
WIND GUSTS ARE EXPECTED TO DIMINISH AFTER SUNSET. SOME LOWER LEVEL
GREAT LAKES MOISTURE COULD STILL PRODUCE A FEW SNOW SHOWERS IN OUR
AREA EARLY THIS EVENING OVER WESTERN MA/CT...BUT WITH THE SHORT WAVE
PASSING OFFSHORE AND HIGH PRESSURE BRIEFLY MOVING IN...MOSTLY
CLEAR/CLEARING SKIES ARE EXPECTED THIS EVENING. TEMPS WILL PLUMMET
FURTHER TONIGHT...ESPECIALLY AS THE WINDS DROP OFF...WITH LOWS
DIPPING INTO THE SINGLE DIGITS ACROSS MUCH OF THE INTERIOR. MID AND
HIGH DECK CLOUDS SHOULD BE INCREASING DURING THE HOURS BEFORE
DAYBREAK AHEAD OF THE WEAK LOW PRESSURE APPROACHING FROM THE WEST.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
TUESDAY...
CLIPPER-TYPE WEAK LOW RACES THROUGH/SOUTH OF OUR AREA BRINGING
CLOUDS AND A PROBABLE PERIOD OF FLURRIES/LIGHT SNOW. FAIRLY LOW
AMPLITUDE SHORT WAVE ALONG WITH MOISTURE LACKING AND SYSTEM IS VERY
PROGRESSIVE. MODEL GUIDANCE QPF IS VERY LIGHT...UP TO A FEW
HUNDREDTHS OF AN INCH LIQUID EQUIVALENT. THEREFORE AS OF NOW JUST
EXPECTING UP TO A COATING OF SNOW. POSSIBILITY OF UP TO AN INCH OF
SNOW CAPE AND ISLANDS SINCE THE LOW DEEPENS SOME AS IT MOVES
OFFSHORE.
IT WILL BE A COLD DAY GIVEN THE CHILLY START AND CLOUD COVER...NO
WARM AIR TO BE HAD IN OUR AREA FROM THE PASSING LOW. HIGH TEMPS
PROBABLY WON'T BREAK 20 DEGREES IN PARTS OF THE INTERIOR.
TUESDAY NIGHT...
THE FAST MOVING CLIPPER LOW WILL PUSH OFFSHORE...TAKING ITS LIGHT
SNOW WITH IT. THE LOW DOES LOOK TO DEEPEN WHILE MOVING EAST...AS
MENTIONED THIS MAY ENABLE SNOWFALL OF UP TO AN INCH ON THE CAPE AND
ISLANDS. OTHERWISE...EXPECT CONDITIONS TO IMPROVE OVERNIGHT THOUGH
TEMPS DROP OFF TO THE TEENS OR SINGLE DIGITS AT MOST
LOCATIONS...EXCEPT THE LOWER-MID 20S ALONG THE IMMEDIATE COAST.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
HIGHLIGHTS...
* SCT SNOW SHOWERS AND A FEW SQUALLS POSSIBLE WED WITH ARCTIC FRONT
* DANGEROUSLY COLD WIND CHILLS WED NIGHT INTO THU MORNING
* CLIPPER SYSTEM MAY DROP AN INCH OR TWO OF SNOWFALL ON FRIDAY
* MODERATION IN TEMPS INTO THE WEEKEND BUT REMAINING BELOW NORMAL
OVERVIEW...
12Z GUIDANCE IS IN GOOD AGREEMENT WITH TIMING OF THE UPCOMING
SYSTEMS. +PNA OVER THE EXTENDED TIMEFRAME WILL RESULT IN A
BUILDING RIDGE OUT WEST TO A DEEP TROUGH OVER THE EASTERN HALF OF
THE REGION. HOWEVER +NAO WOULD SUGGEST A LACK OF BLOCKING
DOWNSTREAM TO RESULT IN A PROGRESSIVE PATTERN FOR THE REGION. THIS
APPEARS TRUE WITH THE 12Z GUIDANCE SHOWING SEVERAL SHORTWAVES
MOVING THROUGH THE FLOW...BUT DO NOT SEE ANY BIG STORMS ON THE
HORIZON. HOWEVER THERE ARE A COUPLE CHANCES OF A QUICK INCH OR TWO
THIS WEEK. FIRST IS WHEN THE ARCTIC FRONT BLASTS THROUGH SOUTHERN
NEW ENGLAND ON WED...BRINING SNOW SHOWERS/SQUALLS. ANOTHER CHANCE
IS WITH OCEAN EFFECT SHOWERS FOR THE CAPE AND ISLANDS THURSDAY
NIGHT. FINALLY A POTENT SHORTWAVE WILL PASS THROUGH BRINGING
ANOTHER CHANCE FOR SNOW SHOWERS/SQUALLS TO THE REGION. CONFIDENCE
DECREASES AFTER THE WEEKEND AS GUIDANCE IS STRUGGLING WITH THE
PHASING OF THE SOUTHERN STREAM FOR THE POTENTIAL OF A COASTAL
SYSTEM. OVERALL TEMPS WILL REMAIN WELL BELOW AVERAGE THROUGH THIS
WEEK.
DETAILS...
TUESDAY NIGHT...HIGH CONFIDENCE.
CLIPPER SYSTEM WILL PASS SOUTH OF THE REGION ON TUESDAY AND INTO
TUESDAY NIGHT. HOWEVER THERE IS A LOW PROB THAT THIS SYSTEM MAY SET
UP AN INVERTED TROUGH AS GUIDANCE SHOWS LINGERING QPF ACROSS THE
MASS COASTLINE. TEMPS WILL BE BELOW AVERAGE SO ANY PRECIP WILL BE
IN THE FORM OF SNOW. SNOW AMOUNTS MAY BE A DUSTING TO AN INCH.
WEDNESDAY...HIGH CONFIDENCE.
FOCUS IS ON THE ANOMALOUS ARCTIC FRONT THAT WILL MOVE ACROSS THE
REGION ON WEDNESDAY. FRONT WILL BEGIN TO PUSH INTO THE WESTERN ZONES
CLOSER TO 15-18Z AND MOVE FROM WEST TO EAST RATHER QUICKLY ALLOWING
FOR TEMPS TO DROP THROUGHOUT THE DAY ON WEDNESDAY. AS THE FRONT
PASSES THERE IS SOME MOISTURE IN THE 0-2KM LEVEL AND WITH VERY STEEP
LAPSE RATES AND THETA-E VALUES BELOW 0 COULD SEE A FEW SNOW SHOWERS
TO EVEN SNOW SQUALLS ALONG THE FRONT. THESE SHOWERS MAY DROP A QUICK
HALF INCH OF SNOW AND REDUCE VSBYS. APPEARS THAT THE BEST
CONVERGENCE MAY MOVE ALONG THE 1-95 CORRIDOR DURING THE EVENING
COMMUTE SO MOTORIST SHOULD BE MADE AWARE OF THE THREAT OF SNOW
SQUALLS WED EVENING.
WEDNESDAY NIGHT INTO THURSDAY...HIGH CONFIDENCE.
ARCTIC FRONT WILL BLAST THROUGH ON WEDNESDAY ALLOWING FOR CORE OF
THE COLD AIR TO MOVE INTO SOUTHERN NEW ENGLAND WEDNESDAY NIGHT.
STRONG CAA BEHIND THE ARCTIC FRONT WILL PUSH -25C 850MB TEMPS INTO
THE REGION. IN FACT...RAW GUIDANCE 2M TEMPS SHOW MANY SITES BELOW
ZERO AWAY FROM THE COASTLINE AND WITH THE POTENTIAL FOR SOME SNOW ON
THE GROUND BELIEVE THESE TEMPS COULD BE REACHED. KEPT BOTH BOSTON
AND PROVIDENCE AT ZERO OR 1F AS IT IS QUITE HARD FOR THEM TO DROP
BELOW 0. GUSTY WINDS WILL ALSO ACCOMPANY THE FRONT AS 850MB LLJ IS
40-50KTS. ANTICIPATE GOOD MIXING PER THE STEEP LAPSE RATES WHICH
WILL YIELD WIND CHILL VALUES -20 TO -30 NORTH AND WEST OF I-95 AND
-15 TO -20 EAST OF I-95. THIS WILL WARRANT WIND CHILL HEADLINES.
WIND ADV HEADLINES MAY ALSO BE NEEDED.
TEMPS WILL SLOWLY WARM DURING THE DAY ON THURSDAY BUT IT WILL STILL
BE QUITE COLD WITH HIGHS REACHING IN THE TEENS TO LOW 20S.
THURSDAY NIGHT...MODERATE CONFIDENCE.
MID-LEVEL RIDGING WILL BEGIN TO PUSH INTO THE REGION THURSDAY NIGHT
SWITCHING THE GUSTY WESTERLY WINDS TO A MORE SOUTHERLY DIRECTION.
THIS WILL ALLOW FOR TEMPS TO SLOWLY WARM OVERNIGHT. SOUNDINGS ALSO
SHOW THE POTENTIAL FOR SOME OCEAN EFFECT SNOW SHOWERS STREAMING
ACROSS THE ISLANDS AND THE CAPE ONCE WINDS TURN MORE SOUTH. IN FACT
THE TEMP DIFFERENCE BETWEEN THE WATER TO 850MB IS 26 WITH A L.I.
CAPE OF OVER 800 J/KG. THESE PARAMETERS INCREASES CONFIDENCE OF THE
POTENTIAL. IF IT ALL PANS OUT THEN A INCH OR TWO OF SNOW FALL IS
POSSIBLE.
FRIDAY...HIGH CONFIDENCE.
POTENT SHORTWAVE WILL MOVE THROUGH THE FLOW ON FRIDAY PUSHING
ANOTHER FRONT THROUGH THE REGION. THIS APPEARS TO BE ENOUGH MOISTURE
IN THE LOW TO MID LEVELS TO ALLOW FOR SNOW TO DEVELOP. THIS SYSTEM
IS A LITTLE BIT MORE POTENT SO COULD SEE A QUICK 1-3 INCHES.
ANOTHER COLD AIRMASS WILL FILTER IN BEHIND THIS FRONT. YET TEMPS
WILL NOT BE AS COLD AS THEY WILL BE WED NIGHT/THURS MORNING.
THE WEEKEND...MODERATE CONFIDENCE.
TEMPS MODERATE BUT STILL BELOW NORMAL. LOOKS DRY SAT WITH HIGH PRES
IN CONTROL...THEN WILL HAVE TO WATCH POSSIBLE INVERTED TROF OR
COASTAL LOW PRES FOR MONDAY/TUESDAY.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH TUESDAY/...
TONIGHT...VFR/DRY WEATHER ALONG WITH DIMINISHING WINDS. HIGH
FORECAST CONFIDENCE.
TUESDAY...POTENTIAL FOR MARGINAL VFR-MVFR IN MAINLY LIGHT SNOW.
FAIRLY LIGHT WINDS. MODERATE FORECAST CONFIDENCE.
KBOS TERMINAL...HIGH CONFIDENCE IN TAF.
KBDL TERMINAL...HIGH CONFIDENCE IN TAF.
OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...MODERATE CONFIDENCE.
OUTLOOK...WED INTO SATURDAY...MODERATE CONFIDENCE.
WED...MOSTLY VFR CIGS...BUT BRIEF PERIOD OF MVFR/IFR POSSIBLE IN
LOCALLY HEAVY SNOW SQUALLS ALONG THE ARCTIC FRONT WED AFTERNOON.
GUSTY NW WINDS TO 30-40 KT DEVELOPING IN THE AFTERNOON AND
CONTINUING INTO WED NIGHT.
THU...VFR. DIMINISHING WIND.
THU NIGHT AND FRI...AREAS OF MVFR DEVELOPING IN FROM OCEAN EFFECT
SNOW ALONG THE S COAST THUS NIGHT. GUSTY SW WINDS DEVELOPING LATE
THU NIGHT AND FRI. GUSTS TO 30-35 KT. ANOTHER FRONT WILL MAY BRING
SCT SNOW SHOWERS AND MVFR CIGS ON FRIDAY.
SAT...VFR.
&&
.MARINE...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
SHORT TERM /THROUGH TUESDAY/...MODERATE TO HIGH CONFIDENCE.
TONIGHT...GALES WILL CONTINUE INTO THIS EVENING. OVERNIGHT...WINDS
WILL DIMINISH AS HIGH PRES BUILDS OVER NEW ENGLAND.
TUESDAY...LIGHT WINDS WITH LOWERING SEAS. VSBY MAY LOWER IN
PERIODS OF LIGHT SNOW/FLURRIES.
OUTLOOK...WEDNESDAY THROUGH SATURDAY...HIGH CONFIDENCE.
WED AND THU...STRONG COLD ADVECTION WILL LIKELY RESULT IN ANOTHER
PERIOD OF NW GALES LATE WED THROUGH WED NIGHT...LINGERING INTO THU
MORNING BEFORE WINDS BRIEFLY DIMINISH. MODERATE FREEZING SPRAY
DEVELOPING WED NIGHT INTO THU AS ARCTIC AIR MOVES OVER THE WATERS.
THU NIGHT AND FRI...ANOTHER PERIOD OF GALES LIKELY LATE THU NIGHT
INTO FRI ON SW FLOW. GUSTS TO 40 KT POSSIBLE.
SATURDAY...WINDS AND SEAS DIMINISHING AS HIGH PRESSURE MOVES TOWARDS
THE WATERS.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
RI...NONE.
MARINE...GALE WARNING UNTIL 10 PM EST THIS EVENING FOR ANZ230>232-
254>256.
SMALL CRAFT ADVISORY UNTIL 1 AM EST TUESDAY FOR ANZ233>235-237.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR ANZ236.
GALE WARNING UNTIL 1 AM EST TUESDAY FOR ANZ250-251.
&&
SYNOPSIS...DUNTEN/NMB
NEAR TERM...DUNTEN/NMB
SHORT TERM...NMB
LONG TERM...DUNTEN
AVIATION...DUNTEN/NMB
MARINE...DUNTEN/NMBHazardous weather outlook, Jan 5, 6:35 PM EST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 635 PM EST MON JAN 5 2015 CTZ002>004-MAZ002>024-026-RIZ001>008-062345- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 635 PM EST MON JAN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WEDNESDAY...LOCALLY HEAVY SNOW SQUALLS ARE POSSIBLE WEDNESDAY AFTERNOON AS AN ARCTIC FRONT MOVES ACROSS THE REGION. WEDNESDAY NIGHT INTO THURSDAY MORNING...THERE IS A HIGH PROBABILITY THAT WIND CHILL ADVISORIES OR WARNINGS WILL BE NEEDED FOR MUCH OF SOUTHERN NEW ENGLAND FOR WIND CHILL VALUES OF -15 TO -30 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ233>237-062345- VINEYARD SOUND-BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY- BLOCK ISLAND SOUND- 635 PM EST MON JAN 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LATE WEDNESDAY INTO THURSDAY MORNING...THERE IS A MODERATE PROBABILITY OF NORTHWEST GALE FORCE WIND GUSTS. AREAS OF LIGHT TO MODERATE FREEZING SPRAY ARE ALSO LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230>232-254>256-062345- BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 635 PM EST MON JAN 5 2015 ...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LATE WEDNESDAY INTO THURSDAY MORNING...THERE IS A MODERATE PROBABILITY OF NORTHWEST GALE FORCE WIND GUSTS. AREAS OF LIGHT TO MODERATE FREEZING SPRAY ARE ALSO LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ250-251-062345- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- 635 PM EST MON JAN 5 2015 ...GALE WARNING IN EFFECT UNTIL 1 AM EST TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. LATE WEDNESDAY INTO THURSDAY MORNING...THERE IS A MODERATE PROBABILITY OF NORTHWEST GALE FORCE WIND GUSTS. AREAS OF LIGHT TO MODERATE FREEZING SPRAY ARE ALSO LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT WWW.WEATHER.GOV/BOSTON YOU CAN FOLLOW US ON FACEBOOK AT WWW.FACEBOOK.COM/NWSBOSTON YOU CAN FOLLOW US ON TWITTER AT @NWSBOSTON
In the hours before
Local storm report, Jan 5, 5:00 PM EST, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
500 PM EST MON JAN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM NON-TSTM WND DMG WILLIAMSBURG 42.39N 72.73W
01/05/2015 HAMPSHIRE MA AMATEUR RADIO
WIRES DOWN ON GOSHEN ROAD
1114 AM NON-TSTM WND DMG WELLESLEY 42.30N 71.29W
01/05/2015 NORFOLK MA AMATEUR RADIO
UTILITY POLE DOWN ON WASHINGTON STREET NEAR WELLESLEY
AVENUE
1135 AM NON-TSTM WND DMG ASHLAND 42.26N 71.46W
01/05/2015 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON CAR ON RTE 135
1137 AM NON-TSTM WND DMG BILLERICA 42.56N 71.27W
01/05/2015 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON ALEXANDER ROAD
1147 AM NON-TSTM WND DMG LINCOLN 42.43N 71.30W
01/05/2015 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON WIRES ON CODMAN ROAD
1152 AM NON-TSTM WND DMG GRAFTON 42.21N 71.69W
01/05/2015 WORCESTER MA AMATEUR RADIO
UTILITY POLE DOWN ON POWER LINES ON HAWTHORNE STREET
AND JONAS TERRACE
1221 PM NON-TSTM WND DMG HINGHAM 42.24N 70.89W
01/05/2015 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON CUSHING ROAD
1235 PM NON-TSTM WND DMG DUXBURY 42.04N 70.67W
01/05/2015 PLYMOUTH MA AMATEUR RADIO
SEVERAL TREES DOWN ON WIRES ON MERRY AVE
0145 PM NON-TSTM WND DMG FRANKLIN 42.08N 71.40W
01/05/2015 NORFOLK MA AMATEUR RADIO
TREE DOWN ON A HOME...DAMAGING THE CHIMNEY. REPORT
CONFIRMED BY FRANKLIN FIRE DEPT.
0150 PM NON-TSTM WND DMG WORCESTER 42.26N 71.80W
01/05/2015 WORCESTER MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON FAIRLAWN STREET
0246 PM NON-TSTM WND DMG NORTON 41.97N 71.19W
01/05/2015 BRISTOL MA AMATEUR RADIO
TREE DOWN SPLITTING A UTILITY POLE ON BIRCH LANE.
REPORT CONFIRMED BY NORTON FIRE DEPT.
0326 PM NON-TSTM WND DMG NEWTON 42.34N 71.21W
01/05/2015 MIDDLESEX MA AMATEUR RADIO
LARGE BRANCH DOWN ON NAHANTON STREET
0335 PM NON-TSTM WND DMG DOVER 42.25N 71.28W
01/05/2015 NORFOLK MA AMATEUR RADIO
LARGE BRANCH DOWN ON WIRES ON GLEN STREET AT THE NATICK
LINE
&&
WS/GAFLocal storm report, Jan 5, 6:01 PM EST, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
601 PM EST MON JAN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM NON-TSTM WND GST 5 NW HOLYOKE 42.25N 72.68W
01/05/2015 M58 MPH HAMPSHIRE MA MESONET
MESONET - MT.TOM
0850 AM HIGH SUST WINDS 5 NW HOLYOKE 42.25N 72.68W
01/05/2015 M47 MPH HAMPSHIRE MA MESONET
MESONET - MT. TOM
1012 AM NON-TSTM WND DMG WILLIAMSBURG 42.39N 72.73W
01/05/2015 HAMPSHIRE MA AMATEUR RADIO
WIRES DOWN ON GOSHEN ROAD
1030 AM HIGH SUST WINDS 3 SSW MILTON 42.21N 71.11W
01/05/2015 M40 MPH NORFOLK MA ASOS
1114 AM NON-TSTM WND DMG WELLESLEY 42.30N 71.29W
01/05/2015 NORFOLK MA AMATEUR RADIO
UTILITY POLE DOWN ON WASHINGTON STREET NEAR WELLESLEY
AVENUE
1135 AM NON-TSTM WND DMG ASHLAND 42.26N 71.46W
01/05/2015 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON CAR ON RTE 135
1137 AM NON-TSTM WND DMG BILLERICA 42.56N 71.27W
01/05/2015 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON ALEXANDER ROAD
1147 AM NON-TSTM WND DMG LINCOLN 42.43N 71.30W
01/05/2015 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON WIRES ON CODMAN ROAD
1152 AM NON-TSTM WND DMG GRAFTON 42.21N 71.69W
01/05/2015 WORCESTER MA AMATEUR RADIO
UTILITY POLE DOWN ON POWER LINES ON HAWTHORNE STREET
AND JONAS TERRACE
1221 PM NON-TSTM WND DMG HINGHAM 42.24N 70.89W
01/05/2015 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON CUSHING ROAD
1235 PM NON-TSTM WND DMG DUXBURY 42.04N 70.67W
01/05/2015 PLYMOUTH MA AMATEUR RADIO
SEVERAL TREES DOWN ON WIRES ON MERRY AVE
0145 PM NON-TSTM WND DMG FRANKLIN 42.08N 71.40W
01/05/2015 NORFOLK MA AMATEUR RADIO
TREE DOWN ON A HOME...DAMAGING THE CHIMNEY. REPORT
CONFIRMED BY FRANKLIN FIRE DEPT.
0150 PM NON-TSTM WND DMG WORCESTER 42.26N 71.80W
01/05/2015 WORCESTER MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON FAIRLAWN STREET
0246 PM NON-TSTM WND DMG NORTON 41.97N 71.19W
01/05/2015 BRISTOL MA AMATEUR RADIO
TREE DOWN SPLITTING A UTILITY POLE ON BIRCH LANE.
REPORT CONFIRMED BY NORTON FIRE DEPT.
0326 PM NON-TSTM WND DMG NEWTON 42.34N 71.21W
01/05/2015 MIDDLESEX MA AMATEUR RADIO
LARGE BRANCH DOWN ON NAHANTON STREET
0335 PM NON-TSTM WND DMG DOVER 42.25N 71.28W
01/05/2015 NORFOLK MA AMATEUR RADIO
LARGE BRANCH DOWN ON WIRES ON GLEN STREET AT THE NATICK
LINE
0524 PM HIGH SUST WINDS 1 S FORT DAWES 42.34N 70.95W
01/05/2015 M45 MPH ANZ230 MA MESONET
&&
GAFLocal storm report, Jan 5, 6:22 PM EST, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAUNTON MA
622 PM EST MON JAN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 AM NON-TSTM WND GST 5 NW HOLYOKE 42.25N 72.68W
01/05/2015 M58 MPH HAMPSHIRE MA MESONET
MESONET - MT.TOM
0850 AM HIGH SUST WINDS 5 NW HOLYOKE 42.25N 72.68W
01/05/2015 M47 MPH HAMPSHIRE MA MESONET
MESONET - MT. TOM
1012 AM NON-TSTM WND DMG WILLIAMSBURG 42.39N 72.73W
01/05/2015 HAMPSHIRE MA AMATEUR RADIO
WIRES DOWN ON GOSHEN ROAD
1030 AM HIGH SUST WINDS 3 SSW MILTON 42.21N 71.11W
01/05/2015 M40 MPH NORFOLK MA ASOS
1114 AM NON-TSTM WND DMG WELLESLEY 42.30N 71.29W
01/05/2015 NORFOLK MA AMATEUR RADIO
UTILITY POLE DOWN ON WASHINGTON STREET NEAR WELLESLEY
AVENUE
1135 AM NON-TSTM WND DMG ASHLAND 42.26N 71.46W
01/05/2015 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON CAR ON RTE 135
1137 AM NON-TSTM WND DMG BILLERICA 42.56N 71.27W
01/05/2015 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON ALEXANDER ROAD
1147 AM NON-TSTM WND DMG LINCOLN 42.43N 71.30W
01/05/2015 MIDDLESEX MA AMATEUR RADIO
TREE DOWN ON WIRES ON CODMAN ROAD
1152 AM NON-TSTM WND DMG GRAFTON 42.21N 71.69W
01/05/2015 WORCESTER MA AMATEUR RADIO
UTILITY POLE DOWN ON POWER LINES ON HAWTHORNE STREET
AND JONAS TERRACE
1221 PM NON-TSTM WND DMG HINGHAM 42.24N 70.89W
01/05/2015 PLYMOUTH MA AMATEUR RADIO
TREE DOWN ON CUSHING ROAD
1235 PM NON-TSTM WND DMG DUXBURY 42.04N 70.67W
01/05/2015 PLYMOUTH MA AMATEUR RADIO
SEVERAL TREES DOWN ON WIRES ON MERRY AVE
0145 PM NON-TSTM WND DMG FRANKLIN 42.08N 71.40W
01/05/2015 NORFOLK MA AMATEUR RADIO
TREE DOWN ON A HOME...DAMAGING THE CHIMNEY. REPORT
CONFIRMED BY FRANKLIN FIRE DEPT.
0150 PM NON-TSTM WND DMG WORCESTER 42.26N 71.80W
01/05/2015 WORCESTER MA AMATEUR RADIO
TREE DOWN ON A HOUSE ON FAIRLAWN STREET
0246 PM NON-TSTM WND DMG NORTON 41.97N 71.19W
01/05/2015 BRISTOL MA AMATEUR RADIO
TREE DOWN SPLITTING A UTILITY POLE ON BIRCH LANE.
REPORT CONFIRMED BY NORTON FIRE DEPT.
0326 PM NON-TSTM WND DMG NEWTON 42.34N 71.21W
01/05/2015 MIDDLESEX MA AMATEUR RADIO
LARGE BRANCH DOWN ON NAHANTON STREET
0335 PM NON-TSTM WND DMG DOVER 42.25N 71.28W
01/05/2015 NORFOLK MA AMATEUR RADIO
LARGE BRANCH DOWN ON WIRES ON GLEN STREET AT THE NATICK
LINE
0455 PM NON-TSTM WND DMG WESTON 42.37N 71.30W
01/05/2015 MIDDLESEX MA AMATEUR RADIO
WIRES DOWN ON HIGHLAND STREET
0524 PM HIGH SUST WINDS 1 S FORT DAWES 42.34N 70.95W
01/05/2015 M45 MPH ANZ230 MA MESONET
0540 PM NON-TSTM WND DMG BRAINTREE 42.22N 71.00W
01/05/2015 NORFOLK MA AMATEUR RADIO
LARGE BRANCH DOWN ON WIRES ON COMMON STREET
&&
GAFThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 10:11 PM EST | Small Craft Advisory | BOX | 3 hr | |
| Jan 6, 1:05 AM EST | Small Craft Advisory | BOX | 9 hr | |
| Jan 6, 4:28 AM EST | Gale Watch | BOX | 12 hr | |
| Jan 6, 4:35 AM EST | Wind Chill Watch | BOX | Essex, Franklin, Hampden, Hampshire, Middlesex, Worcester | 12 hr |
| Jan 6, 4:31 PM EST | Wind Chill Warning | BOX | Franklin, Hampden, Hampshire, Worcester | 42 hr |
| Jan 6, 4:31 PM EST | Wind Chill Advisory | BOX | Barnstable, Bristol, Essex, Hampden, Hampshire, Middlesex and 4 more | 42 hr |
| Jan 6, 4:33 PM EST | Gale Warning | BOX | 39 hr | |
| Jan 6, 4:33 PM EST | Heavy Freezing Spray Advisory | BOX | 44 hr |
Nearby
Gale Warnings in Massachusetts, 2015Every gale warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.